# SDR UALA2013071004809

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 43,020 hours, 16,754 cycles
- Engine: Iae V2527A5
- System (JASC): 2701 · Control Column Section
- Part: Boot
- Condition: Misinstalled
- Location: Side Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE STICK BOOT INSTALLED INCORRECTLY.  REMOVED PINCHED SECTION OF SIDE STICK BOOT, ITEM OK FOR SERVICE.
